# SDR CALA2022090502277

- Difficulty date: September 2, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A300*
- Aircraft serial: 1460
- Aircraft time: 65,531 hours, 28,746 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220655
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*THIS IS A SUPPLEMENTAL REPORT TO THE ORIGINAL REPORT, WITH THE SAME CONTROL NUMBER, CIRCULATED ON 09/05/2022* FUELER FOUND FUEL CAP MISSING. INSTALLED NEW FUEL CAP. OPS GOOD.
